Some general formulae for the solution of partial differential equations with constant coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1958), pp. 3-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_4_a0,
author = {M. S. Agranovich},
title = {Some general formulae for the solution of partial differential equations with constant coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--20},
year = {1958},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_4_a0/}
}
TY - JOUR AU - M. S. Agranovich TI - Some general formulae for the solution of partial differential equations with constant coefficients JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1958 SP - 3 EP - 20 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1958_4_a0/ LA - ru ID - IVM_1958_4_a0 ER -
M. S. Agranovich. Some general formulae for the solution of partial differential equations with constant coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1958), pp. 3-20. http://geodesic.mathdoc.fr/item/IVM_1958_4_a0/